# SDR CALA2013022700136

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 43,003 hours, 15,800 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS DISAGREE ON TAKE OFF ROLL AT 75 KNOTS. TAKE OFF WAS ABORTED ACCOMPLISHED FIM 31-62-00-810-876. CHECKED PITOT PROBE, AOA, NO DAMAGE FOUND AND HEAT WORKS NORMAL. DID BITE FOR ADIRS, NO RELATED MSG FOR ADIRS, AOA, ADM.TECH OPS SUGGEST TEST SMDY 1,2,NO MSG FOUND ABOUT AOA. CHECKED ADM WATER TRAP, NO WATER REMAIN.
